TU Darmstadt / ULB / TUbiblio

Stable planes from Lie groups with planar partitions

Maier, Peter :
Stable planes from Lie groups with planar partitions.
In: Geometriae dedicata, 83 pp. 217-218.
[Article] , (2000)

Item Type: Article
Erschienen: 2000
Creators: Maier, Peter
Title: Stable planes from Lie groups with planar partitions
Language: German
Journal or Publication Title: Geometriae dedicata
Volume: 83
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:56
Export:

Optionen (nur für Redakteure)

View Item View Item